# SDR REXA2016032300521

- Difficulty date: March 23, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

699AB IS CHAFED, APPROX .005"" DEEP.  BLENDED PANEL 699AB, FOUND TO BE OUT OF LIMITS.  R & R PANEL IAW SRM 51-40-11-001-001-A01.  PANEL TO BE INSTALLED IN PANEL BOOK M-212 PG 88 OF 96.
